| Model Number |
M00513331 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
09/25/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
Event or Problem Description
It was reported to boston scientific corporation that a radial jaw¿ 4 large capacity with needle biopsy forceps was used in the duodenum during a oesophago-gastroduodenoscopy (ogd) procedure performed on (b)(6) 2017.According to the complainant, the patient experienced melena after the procedure and went to the er.Additionally, it was reported that there were no issues noted on the device at the time of procedure.